# SDR CALA2008121001134

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N14652
- Make and model: Boeing 737524
- Aircraft serial: 28913
- Aircraft time: 28,873 hours, 15,348 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB AT STATION 178 BULKHEAD STRUCTURE HAS A CRACK RBL 17.1 WL-119.5.  REPAIRED VERTICAL WEB STATION 178 BULKHEAD RBL 17.1 WL-119.5 PER ECRA 5311-01438.
